# SDR AALA20161109001

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 6,128 hours, 1,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CYLINDER PRESSURE READS LOW.  SERVICED THE CYLINDER AND ACCOMPLISHED SATISFACTORY LEAK CHECK IAW AMM 52-10-00.
